1. The arc space of the Grassmannian, R. Docampo and A. Nigro, Submitted for publication. arXiv:1510.08833


  1. Terminal valuations and the Nash problem, T. de Fernex and R. Docampo, Invent. Math. 203 (2016), no. 1, 303–331. arXiv:1404.0762
  2. Comparing multiplier ideals to test ideals on numerically Q-Gorenstein varieties, T. de Fernex, R. Docampo, S. Takagi, and K. Tucker, Bull. Lond. Math. Soc. 47 (2015), no. 2, 359–369. arXiv:1401.7946
  3. Jacobian discrepancies and rational singularities, T. de Fernex and R. Docampo, J. Eur. Math. Soc. 16 (2014), no. 1, 165–199. arXiv:1106.2172
  4. Arcs on determinantal varieties, R. Docampo, Trans. Amer. Math. Soc. 365 (2013), no. 5, 2241–2269. arXiv:1011.1930

List of my articles on the arXiv

PhD Thesis


Curriculum Vitæ



Google Scholar Profile


Current teaching

Fall 2016 Linear Algebra I

Future teaching

Spring 2017 Differential and Integral Calculus II

Past teaching

Spring 2012 Foundations of Analysis II
Fall 2011 Foundations of Analysis II
Spring 2011 PDE's for Engineers
Special Topics in Algebraic Geometry
Fall 2010 Complex Variables
Spring 2010 Calculus II
Fall 2009 Calculus I


University of Oklahoma
Department of Mathematics
601 Elm Avenue, Room 423
Norman, OK 73019

Office: PHSC 1121
Phone: +1 (405) 325-0789